MAUDE Adverse Event Report: ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC); PROSTHESIS KNEE

ZIMMER ORTHOPAEDIC MFG. LTD. PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC); PROSTHESIS KNEE
Model Number N/A
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Pain (1994); Subluxation (4525); Swelling/ Edema (4577)
Date of Event 04/03/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10 - medical product: unknown tibial component catalog # unknown, lot # unknown.G2: australia.H3: customer has indicated that the product will not be returned because product location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported patient underwent a revision procedure nine months post implantation due to pain, swelling, range of motion and patella maltracking.Surgeon believes tibial rotation was not set correctly causing internal rotation with flexion and extension and this is causing the patella to sublux.Attempts to obtain additional information have been made; however, no more is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being filled to relay additional information, which was unknown at the time of the initial medwatch.Updated: b4, b5, d2, d10, g1, g3, g6, h1, h2, h10.D10: unknown patella catalog # unk lot # unk.
 
Event or Problem Description
It was reported patient underwent a revision procedure nine months post implantation due to pain, swelling, range of motion and patella maltracking.Surgeon believes tibial rotation was not set correctly causing internal rotation with flexion and extension and this is causing the patella to sublux.Additionally, when the patient flexed the knee, the patella would temporarily dislocate causing the patient pain and discomfort.When patient extended the knee the patella would relocate, also with pain.Attempts to obtain additional information have been made; however, no more is available.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, g6, h1, h2, h3, h6, h11.Reported event was unable to be confirmed due to limited information received from the customer.Device was not returned.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
PERSONA ARTICULAR SURFACE MEDIAL CONGRUENT (MC)
Common Device Name
PROSTHESIS KNEE
Manufacturer (Section D)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI 
Manufacturer (Section G)
ZIMMER ORTHOPAEDIC MFG. LTD.
building no 2 east park
shannon industrial estate
shannon, county clare
EI  
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key19215130
Report Number3007963827-2024-00157
Device Sequence Number7016743
Product Code JWH
UDI-Device Identifier00889024469402
UDI-Public(01)00889024469402(17)250331(10)64625108
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K150090
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2025
Device Model NumberN/A
Device Catalogue Number42512100913
Device Lot Number64625108
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/08/2024
Supplement Date Received by Manufacturer05/02/2024
07/16/2024
Initial Report FDA Received Date04/30/2024
Supplement Report FDA Received Date05/22/2024
07/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/21/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10 NARRATIVE
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexMale